Translator Disclaimer
december 2018 Super-biderivations and super-commuting maps on the topological $N=2$ superconformal algebra
Lili Chi, Jiancai Sun, Hengyun Yang
Bull. Belg. Math. Soc. Simon Stevin 25(4): 597-609 (december 2018). DOI: 10.36045/bbms/1546570912

Abstract

Let $\mathcal{T}$ be the well-known topological $N=2$ superconformal algebra. In this paper, we prove that every super-skewsymmetric super-biderivation of $\mathcal{T}$ is inner. Based on the result of super-biderivations, we show that all the linear super-commuting maps on $\mathcal{T}$ which have the form $\psi(x)=\lambda x+f(x)c$ are not standard.

Citation

Download Citation

Lili Chi. Jiancai Sun. Hengyun Yang. "Super-biderivations and super-commuting maps on the topological $N=2$ superconformal algebra." Bull. Belg. Math. Soc. Simon Stevin 25 (4) 597 - 609, december 2018. https://doi.org/10.36045/bbms/1546570912

Information

Published: december 2018
First available in Project Euclid: 4 January 2019

zbMATH: 07038171
MathSciNet: MR3896274
Digital Object Identifier: 10.36045/bbms/1546570912

Subjects:
Primary: 17B05 , 17B40 , 17B68

Keywords: super-biderivations , super-commuting maps , topological N=2 superconformal algebra

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 4 • december 2018
Back to Top